MathSciNet Relay Station
MathSciNet bibliographic data
MR2674102 35Q55 (35A01 35B30 35D35 35Q53)
Dias, João-Paulo; Figueira, Mário; Oliveira, Filipe Well-posedness and existence of bound states for a coupled Schrödinger-gKdV system. Nonlinear Anal. 73 (2010), no. 8, 2686–2698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement